# SDR DALA2016111108703

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAMES STA 680, 696, 715 BTW LONG 28/25 LT AT KEEL BEAM AREA. FRAMES WERE REPAIRED PER SRM 51-70-11 REPAIR 1, 51-41-05, 51-41-02, AND 51-10-04 PAR 37. HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER THE REMOVED DAMAGE FRAME Y=696 LT PER NDT SPM 06-10-01.001.
